American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35N10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] J. Hounie and T. Picon. Local $\mathbf{L}^{1}$ estimates for elliptic systems of complex vector fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[3] Adalberto P. Bergamasco, Alexandre Kirilov, Wagner Vieira Leite Nunes and Sérgio Luís Zani. On the global solvability for overdetermined systems. Trans. Amer. Math. Soc. 364 (2012) 4533-4549.
Abstract, references, and article information   
View Article: PDF

[4] Kevin Brewster, Irina Mitrea and Marius Mitrea. Stein's extension operator on weighted Sobolev spaces on Lipschitz domains and applications to interpolation. Contemporary Mathematics 581 (2012) 13-38.
Book volume table of contents   
View Article: PDF

[5] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. On the extension of $h^{p}$-CR distributions defined on rough tubes. Proc. Amer. Math. Soc. 140 (2012) 627-633.
Abstract, references, and article information   
View Article: PDF

[6] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. Tube structures, Hardy spaces and extension of CR distributions. Trans. Amer. Math. Soc. 363 (2011) 5091-5109. MR 2813409.
Abstract, references, and article information   
View Article: PDF

[7] Sung-Yeon Kim. Regularity of rigid CR hypersurfaces in a sphere. Proc. Amer. Math. Soc. 139 (2011) 129-137. MR 2729077.
Abstract, references, and article information   
View Article: PDF

[8] Paulo A. S. Caetano and Paulo D. Cordaro. Gevrey solvability and Gevrey regularity in differential complexes associated to locally integrable structures. Trans. Amer. Math. Soc. 363 (2011) 185-201. MR 2719678.
Abstract, references, and article information   
View Article: PDF

[9] Z. Adwan and G. Hoepfner. On the $C^{\infty }$ wave-front set of traces of CR functions on maximally real submanifolds. Proc. Amer. Math. Soc. 136 (2008) 999-1008. MR 2361874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Denson Hill and Michael Taylor. The complex Frobenius theorem for rough involutive structures. Trans. Amer. Math. Soc. 359 (2007) 293-322. MR 2247892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Giles Auchmuty and James C. Alexander. $L^2$-well-posedness of 3d \textit{div-curl} boundary value problems. Quart. Appl. Math. 63 (2005) 479-508. MR 2169030.
Abstract, references, and article information
View Article: PDF

[12] Boris Kruglikov and Valentin Lychagin. Mayer brackets and solvability of PDEs -- II. Trans. Amer. Math. Soc. 358 (2006) 1077-1103. MR 2187646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Howard Jacobowitz and Gerardo Mendoza. Sub-bundles of the complexified tangent bundle. Trans. Amer. Math. Soc. 355 (2003) 4201-4222. MR 1990583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chikh Bouzar and Rachid Chaili. Gevrey vectors of multi-quasi-elliptic systems. Proc. Amer. Math. Soc. 131 (2003) 1565-1572. MR 1949887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Berhanu, J. Hounie and P. Santiago. A similarity principle for complex vector fields and applications. Trans. Amer. Math. Soc. 353 (2001) 1661-1675. MR 1806725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joachim Michel and Mei-Chi Shaw. The $\overline{\partial}$ problem on domains with piecewise smooth boundaries with applications . Trans. Amer. Math. Soc. 351 (1999) 4365-4380. MR 1675218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joseph Grifone and Mohamad Mehdi. Existence of conservation laws and characterization of recursion operators for completely integrable systems. Trans. Amer. Math. Soc. 349 (1997) 4609-4633. MR 1432200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Deane Yang. Involutive hyperbolic differential systems. Memoirs of the AMS 68 (1987) MR 897707.
Book volume table of contents   

[19] Hubert Goldschmidt. The integrability problem for Lie equations. Bull. Amer. Math. Soc. 84 (1978) 531-546. MR 0517116.
Abstract, references, and article information   
View Article: PDF

[20] A. Andreotti, C. D. Hill, S. Łojasiewicz and B. Mackichan. Mayer-Vietoris sequences for complexes of differential operators. Bull. Amer. Math. Soc. 82 (1976) 487-490. MR 0420742.
Abstract, references, and article information   
View Article: PDF

[21] R. T. Smith. Examples of elliptic complexes. Bull. Amer. Math. Soc. 82 (1976) 297-299. MR 0397796.
Abstract, references, and article information   
View Article: PDF

[22] Takahiro Kawai. Removable singularities of solutions of systems of linear differential equations. Bull. Amer. Math. Soc. 81 (1975) 461-463. MR 0372437.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1